Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 55, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jul 30, 2008, 3:03 AM CDT for 7 counties in Missouri. It was in force for 7 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2008, 3:03 AM CDT (08:03 UTC)
- Expired
- Jul 30, 2008, 10:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, MO, Chariton County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Randolph County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 125 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:15 AM CDT | FLASH FLOOD | 5 N Richmond, MO | FLOODING AT HWY 13 AND 144TH STREET. |
| Jul 30, 3:50 AM CDT | FLASH FLOOD | 5 N Richmond, MO | FLOODING AT HWY 13 AND 144TH STREET. |
| Jul 30, 6:00 AM CDT | FLASH FLOOD | 3 Sw Bosworth, MO | ROUTE UU CLOSED NEAR BIG CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 413 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KEAX 300808
FFWEAX
MOC033-041-115-117-121-175-177-301500-
/O.NEW.KEAX.FF.W.0055.080730T0803Z-080730T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 AM CDT WED JUL 30 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MACON COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN RAY COUNTY IN WEST CENTRAL MISSOURI
NORTHWESTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
SOUTHEASTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI
SOUTHERN LINN COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 1000 AM CDT
* AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THAT THUNDERSTORMS WHERE MOVING THROUGH THE WARNED AREA
PRODUCING VERY HEAVY RAINFALL. RADAR ESTIMATES THUS FAR INDICATE
THAT RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE
POSSIBLE WITH THESE STORMS. EVENT TOTAL RAINFALL AMOUNTS COULD
LOCALLY EXCEED 3 TO 4 INCHES IN THE WARNED AREA. WITH THE RECENT
HEAVY RAINS ALREADY LEAVING THE AREA SATURATED...FLASH FLOODING
IS EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BROOKFIELD...MACON...MARCELINE...ATLANTA...BEVIER...BOSWORTH...
BUCKLIN...CALLAO...HALE AND WOODS HEIGHTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.
LAT...LON 4002 9233 3963 9231 3936 9357 3932 9422
3953 9389 3953 9377 3961 9377
$$
CUTTER1 follow-up statement
000
WGUS73 KEAX 301224
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
719 AM CDT WED JUL 30 2008
MOC033-041-115-117-121-175-177-301500-
/O.CON.KEAX.FF.W.0055.000000T0000Z-080730T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RAY MO-RANDOLPH MO-CARROLL MO-CHARITON MO-LIVINGSTON MO-LINN MO-
MACON MO-
719 AM CDT WED JUL 30 2008
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MACON...SOUTHERN LINN...
SOUTHERN LIVINGSTON...NORTHERN CHARITON...NORTHERN CARROLL AND
NORTHWESTERN RANDOLPH COUNTIES IN NORTH CENTRAL MISSOURI...AND
NORTHERN RAY COUNTY IN WEST CENTRAL MISSOURI UNTIL 1000 AM CDT...
AT 715 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT FLASH
FLOODING HAD CLOSED SEVERAL ROADS ACROSS RAY...CARROLL...AND
CHARITON COUNTIES THIS MORNING. RADAR ESTIMATED RAINFALL TOTALS
RANGED FROM 2 TO 3 INCHES ACROSS LARGE PORTIONS OF THE WARNED AREA.
STILL MORE SLOW MOVING STORMS WILL PRODUCE LIGHT TO MODERATE RAIN
ACROSS THE WARNED AREA THIS MORNING. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT
WILL EXPERIENCE FLOODING INCLUDE...BROOKFIELD...MACON...MARCELINE...
ATLANTA...BEVIER...BOSWORTH...BUCKLIN...CALLAO...HALE AND WOODS
HEIGHTS.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PLEASANT HILL.
LAT...LON 4002 9233 3963 9231 3936 9357 3932 9422
3953 9389 3953 9377 3961 9377
$$
CUTTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 12:34 AM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jul 30, 12:34 AM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1234 AM CDT WED JUL 30 2008 ...UPDATED AVIATION... .DISCUSSION... /343 PM CDT TUE JUL 29/ MAIN CONCERN THROUGH THE SHORT TERM WILL BE WITH PRECIPITATION AND HEAVY RAIN POTENTIAL ACROSS THE AREA TONIGHT AND TOMORROW. LOW/MID LEVEL CIRCULATION EVIDENT VIA VISIBLE SATELLITE IMAGERY CURRENTLY CENTERED ACROSS SOUTH-CENTRAL KANSAS THIS AFTERNOON. THIS SYSTEM WILL TRACK NORTHEAST OVERNIGHT SETTING THE STAGE FOR A DECENT RAIN EVENT ACROSS A GOOD PORTION OF THE CWA. ONGOING PRECIP SHIELD ACROSS NORTHERN KS/MO SEEMS TO BE CLOSELY TIED TO SW/NE ORIENTED SHEAR AXIS ALONG WITH PERSISTENT 20-25KT H85 FLOW FEEDING THIS AREA. FURTHER EAST...DEEP CONVECTION HAS DEVELOPED WHERE STRONGER HEATING HAS ALLOWED FOR HIGHER INSTABILITY ON THE EDGE OF CLOUD SHIELD. THIS ACTIVITY HAS SHIFTED EAST OF THE CWA FOR THE TIME BEING. HOWEVER...STRONGER CONVECTION IS ALSO DEVELOPING ACROSS SOUTHERN KS ATTM AND THIS ACTIVITY WILL TEND TO PROPAGATE NORTHEAST WITH TIME. CIRCULATION CENTER WILL PUSH NORTHEAST OVERNIGHT AS PWS INCREASE TO 2 TO 2.5 IN ACROSS A LARGE PORTION OF THE CWA. THIS SHOULD ALLOW FOR DECENT RAINFALL RATES OVERNIGHT AS CONVECTION DEVELOPS AHEAD OF THE AFOREMENTIONED SYSTEM. ATTM...EXPECTING THE GREATEST POTENTIAL FOR PRECIPITATION TO DEVELOP DURING THE OVERNIGHT PERIODS AS NOCTURNAL LLJ STRENGTHENS AND BECOMES FOCUSED ACROSS EASTERN KANSAS INTO WESTERN MISSOURI AND THEN EASTWARD WITH TIME. EXPECTING 1 TO 2 INCHES FOR MOST AREAS OVERNIGHT WITH ISOLATED 2.5 INCHES POSSIBLE. BIG QUESTION IS TO THE EXACT SWATH OF THE HEAVIEST PRECIP OVERNIGHT. STAYED CLOSE TO HPC GUIDANCE WHICH PLACES THIS AREA ALONG AND SOUTH OF THE MISSOURI RIVER. HOWEVER...GIVEN THE EXPECTED TRACK OF THE UPPER SYSTEM...FEEL THIS SWATH COULD EASILY BE DISPLACED FURTHER NORTH. IN ADDITION...GIVEN THE INUNDATION OF HEAVY RAINFALL ACROSS THE NORTHERN AND EASTERN COUNTIES IN RECENT EVENTS...ANY DECENT RAINFALL WILL RESULT IN FLOODING ISSUES. THEREFORE...WILL ISSUE A FLASH FLOOD WATCH FOR AREAS ALONG...SOUTH AND EAST OF A KANSAS CITY TO BETHANY LINE WHERE THE HEAVIER QPF POTENTIAL AND LOWER FLASH FLOOD GUIDANCE EXISTS. PRECIP SHOULD BE ONGOING BY WEDNESDAY MORNING AND CONTINUE INTO WEDNESDAY AFTERNOON AS IT GRADUALLY SHIFTS EAST. HELD ON TO CHC POPS THROUGH WEDNESDAY AFTERNOON ACROSS THE SOUTHEASTERN COUNTIES AS SYSTEM SLOWLY EXITS THE AREA. OTHERWISE...KEPT COOLER AFTERNOON TEMPS TOMORROW BEFORE RETURNING TO NEAR NORMAL BY THURSDAY AS UPPER RIDGE AXIS BUILDS BACK INTO THE REGION. DEROCHE MEDIUM RANGE (FRIDAY-WEDNESDAY) MEDIUM RANGE GUIDANCE REMAINS IN PRETTY GOOD AGREEMENT IN PROVIDING A WELL NEEDED DRY SPELL OF WEATHER THROUGH THE WEEKEND AND INTO THE EARLY PORTIONS OF NEXT WEEK. OF MORE CONCERN WILL BE THE POTENTIAL FOR THE FIRST REAL SUSTAINED PERIOD OF HOT AND MUGGY WEATHER ACROSS THE LOWER MISSOURI RIVER VALLEY. BY FRIDAY...MID-LVL H500 RIDGE AXIS IS EXPECTED TO BEGIN TO SLIDE EASTWARD INTO THE CENTRAL CONUS. THIS WILL IN RETURN INDUCE RATHER STRONG LOW-LVL WAA...BRINGING H850 READINGS SOME 24C TO AS HIGH AS 30C INTO THE CWA. LITTLE IN THE WAY OF CLOUD COVER SHOULD ALLOW FOR STRONG MIXING WITH READINGS PEAKING IN THE UPR 90S IN THE NW TO THE LOWER 90S IN THE SE. SATURDAY APPEARS TO THE THE WARMEST DAY OF THE NEXT 7 DAYS AS THERMAL RIDGE FOLDS OVER AND WARM AIR PLUNGES DEEPER INTO THE REGION. WHILE I HAVE PLAYED TEMPERATURES SOMEWHAT CONSERVATIVE WITH THE ANTECEDENT HIGH SOIL MOISTURE VALUES...PRETTY HIGH POTENTIAL FOR 100 DEGREE READINGS IN THE AREA. SOME QUESTIONS ARISE IN REGARDS TO TEMPERATURES FOR SUNDAY AND MONDAY...AS THERE IS SOME EVIDENCE TO AN INCREASING AMOUNT OF MID-LVL MOISTURE WORKING AROUND THE BACKSIDE OF THE H500 RIDGE AND AIRMASS IS LIKELY TO BECOME A LITTLE MORE HOMOGENEOUS. NEVERTHELESS...HIGH TEMPERATURES SHOULD BE ABLE TO CLIMB INTO AT LEAST THE MID 90S. THIS BEING SAID...BOUNDARY LAYER MOISTURE WILL REMAIN HIGH LEADING TO POSSIBLY SEVERAL DAYS WITH HEAT INDICES NEAR 105F. NEXT CHANCE OF PRECIPITATION REMAINS ON TRACK TO AFFECT THE LOWER MO RIVER VALLEY BY WEDNESDAY...AS MID-LVL RIDGE IS FLATTENED AND THE REGION BECOMES MORE SUSCEPTIBLE TO AN INCREASINGLY ACTIVE NORTHERN STREAM. THERE REMAINS SOME DIFFERENCES IN TIMING ATTM...WITH PREFERENCES REMAINING WITH THE 00Z/29 ECMWF AND 06Z/29 GFS. DUX && .AVIATION... PRECIPITATION HAS EXPANDED IN COVERAGE THIS EVENING AND WILL CONTINUE THROUGH THE OVERNIGHT...AS IS TYPICAL OF TROPICAL INFLUENCED SYSTEMS. BAND OF VERY HEAVY RAIN...WITH LIFR CIGS/VSBYS...IS SETTING UP GENERALLY ALONG INTERSTATE 35 FROM EMPORIA TO KC AREA. THIS BAND WILL PERSIST THROUGH AT LEAST THE NEXT SEVERAL HOURS...GRADUALLY MOVING NORTH AND EAST. HAVE THEREFORE HAD TO CONTINUE THUNDER FOR THE KC SITES THROUGH THE NIGHT. HAVE TAPERED BACK TO SHOWERS AND MVFR CIGS DURING THE DAY WEDNESDAY. THE ENTIRE SYSTEM IS PROGGED TO MOVE SOUTH OF THE TAF SITES BY WEDNESDAY EVENING. NRR && .EAX WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 1 PM WEDNESDAY FOR MOZ005- MOZ006-MOZ007-MOZ008-MOZ014-MOZ015-MOZ016-MOZ017-MOZ021- MOZ022-MOZ023-MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031- MOZ032-MOZ033-MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044- MOZ045-MOZ046-MOZ053-MOZ054. KS...FLASH FLOOD WATCH FROM 7 PM TUESDAY TO 1 PM WEDNESDAY FOR KSZ057- KSZ060-KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Jul 29, 12:55 PM CDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1255 PM CDT TUE JUL 29 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1255 PM CDT TUE JUL 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT INCREASING TROPICAL MOISTURE ASSOCIATED WITH THE PARTIAL REMNANTS OF TROPICAL DEPRESSION DOLLY WILL LEAD TO A HEIGHTEN THREAT FOR HEAVY RAINS OVER A LARGE PART OF THE FORECAST AREA THIS AFTERNOON THROUGH TONIGHT. AT THE MOMENT...THE BEST THREAT FOR HEAVY RAINS LOOKS TO EXIST MAINLY ALONG AND SOUTH OF A ST JOSEPH TO UNIONVILLE LINE WITH 1 TO 2 INCHES POSSIBLE. THE THREAT OF SEVERE WEATHER OTHER THAN HEAVY RAINS WILL REMAIN LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR HEAVY RAINS WILL CONTINUE INTO WEDNESDAY MORNING AS SCATTERED THUNDERSTORMS WILL LIKELY BE ONGOING SOUTH OF THE MISSOURI RIVER. THIS AREA WILL SHIFT EAST AND INTO CENTRAL MISSOURI BY WEDNESDAY AFTERNOON AND EVENING. AGAIN...SEVERE WEATHER IS NOT EXPECTED. WARMER TEMPERATURES WILL RETURN TO THE AREA BY THE LATTER PORTIONS OF THE WORK WEEK AND INTO THE WEEKEND. HEAT INDICIES MAY APPROACH OR EXCEED 100 TO 105 DEGREES DURING THIS TIME FRAME AND INTERESTED PARTIES SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AS THIS TIME FRAME APPROACHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...PLEASE RELAY ANY RAINFALL TOTALS AS WELL AS LOCATIONS OF FLOODING. DEROCHE
In the hours before
Special weather statement, Jul 29, 9:10 PM CDT, 5 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 910 PM CDT TUE JUL 29 2008 MOZ044-045-300245- JOHNSON-PETTIS- 910 PM CDT TUE JUL 29 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN JOHNSON AND SOUTHWESTERN PETTIS COUNTIES UNTIL 945 PM CDT... AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF LEETON...OR 7 MILES SOUTH OF WARRENSBURG...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... WHITEMAN AIR FORCE BASE AND KNOB NOSTER BY 945 PM CDT. NRR
Special weather statement, Jul 29, 11:26 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1126 PM CDT TUE JUL 29 2008 MOZ038-044-045-300500- JOHNSON-LAFAYETTE-PETTIS- 1126 PM CDT TUE JUL 29 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN JOHNSON...NORTHWESTERN PETTIS AND SOUTHEASTERN LAFAYETTE COUNTIES UNTIL MIDNIGHT CDT... AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF WARRENSBURG...MOVING EAST AT 26 MPH. WIND GUST OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... 6 MILES SOUTH OF CONCORDIA BY 1150 PM CDT. THE TOWN OF FAYETTEVILLE IS ALSO IN THE PATH OF THIS STORM. NRR
Local storm report, Jul 29, 11:54 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1154 PM CDT TUE JUL 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD 2 SW DOVER 39.17N 93.72W
07/29/2008 LAFAYETTE MO LAW ENFORCEMENT
SHERIFF OFFICE REPORTS WATER OVER HWY 213 BETWEEN HWY 20
AND 24...AS WELL AS OVER HWY 224 WEST OF LEXINGTON.
&&
MRDThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 7:24 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Saline | 36 min |
| Jul 29, 7:43 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 47 min |
| Jul 29, 8:27 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 33 min |
| Jul 29, 9:17 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 43 min |
| Jul 29, 9:48 PM CDT | Flash Flood Warning | EAX | Carroll, Jackson, Lafayette, Ray | 12 hr |
| Jul 29, 11:52 PM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Cooper, Howard, Randolph, Saline | 10 hr |
| Jul 30, 12:12 AM CDT | Flash Flood Warning | EAX | Cass, Clay, Jackson, Platte | 10 hr |
| Jul 30, 2:12 AM CDT | River Flood Warning | EAX | Jackson | 8 hr |
| Jul 30, 3:10 AM CDT | River Flood Warning | EAX | Jackson | 17 hr |
| Jul 30, 4:11 AM CDT | River Flood Warning | EAX | Cooper, Saline | 4 days |
| Jul 30, 4:11 AM CDT | River Flood Warning | EAX | Ray | 31 hr |
| Jul 30, 4:11 AM CDT | River Flood Warning | EAX | Howard | 30 hr |
| Jul 30, 4:11 AM CDT | River Flood Warning | EAX | Carroll | 59 hr |
| Jul 30, 4:36 AM CDT | Flash Flood Warning | EAX | Bates, Cass, Jackson | 6 hr |
| Jul 30, 4:59 AM CDT | River Flood Warning | EAX | Jackson | 5 hr |
| Jul 30, 4:59 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 54 hr |
| Jul 30, 6:17 AM CDT | River Flood Warning | EAX | Clay, Ray | 27 hr |
| Jul 30, 10:00 AM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Howard, Jackson, Johnson, Lafayette and 2 more | 6 hr |
| Jul 30, 10:53 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 18 hr |
| Jul 30, 3:31 PM CDT | Areal Flood Warning | EAX | Carroll, Chariton, Howard, Johnson, Lafayette, Linn and 5 more | 48 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.